Follow me on Facebook
Follow me on Twitter
Follow me on Instagram

Bites & Stings


Allergy & Hayfever Relief 30 Days (Clarityn Substitute)

Allergy & Hayfever Relief Tablets provide symptomatic relief of allergic rhinitis including hayf..

£0.79

Allergy & Hayfever Relief Tablets (Zirtek Equivalent)

30 One A Day Hayfever & Allergy Relief Tablets contain Cetirizine which is the same active ingre..

£0.79

Allerief Chlorphenamine Oral Solution

Allerief Chlorphenamine Oral Solution is an allgery syrup that contains chlorphenamine which provide..

£1.97

Piriton Allergy Tablets

Piriton Allergy Tablets are antihistamine tablets that can be used to treat the symptoms of hay feve..

£2.67

Anthisan Bite & Sting Cream

Anthisan Bite and Sting Cream can be used to provide immediate pain relief from the itching and infl..

£3.04

Piriton syrup

Piriton Syrup is an antihistamine syrup which is used to treat the symptoms of hay fever and other a..

£3.59

Piriton Allergy Tablets

Piriton Allergy Tablets are antihistamine tablets that can be used to treat the symptoms of hayfever..

£5.39

Showing 1 to 7 of 7 (1 Pages)